# SDR CA980402004

- Difficulty date: March 25, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,128 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Knob
- Part number: 574205
- Condition: Failed
- Location: Mlg
- Part time: 17,228 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WOULD NOT GO DOWN ON SELECTION.ALTERNATE SELECTION CARRIED OUT. LANDING GEAR SELECTOR REPLACED.SELECTOR SENT FOR TEARDOWN.
